메뉴 건너뛰기




Volumn 408, Issue , 2000, Pages 301-321

Non-local two-dimensional turbulence and Batchelor's regime for passive scalars

Author keywords

[No Author keywords available]

Indexed keywords

MATHEMATICAL ANALYSIS; TURBULENCE;

EID: 0033910139     PISSN: 00221120     EISSN: None     Source Type: Journal    
DOI: 10.1017/S0022112099007922     Document Type: Article
Times cited : (32)

References (30)
  • 20
    • 4244052120 scopus 로고    scopus 로고
    • Dynamical modelling of sub-grid scales in two-dimensional turbulence
    • submitted
    • LAVAL, J.-P., DUBRULLE, B. & NAZARENKO, S. V. 1999 Dynamical modelling of sub-grid scales in two-dimensional turbulence, Physica D (submitted).
    • (1999) Physica D
    • Laval, J.-P.1    Dubrulle, B.2    Nazarenko, S.V.3
  • 29
    • 0343040744 scopus 로고
    • PhD thesis
    • SOMMERIA, J. 1985 PhD thesis.
    • (1985)
    • Sommeria, J.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.